RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 3, Pages 779–784 (Mi zvmmf6998)  

Scientific communications

The uniqueness of the solution of a certain inverse problem for the dynamical equations of elasticity theory

A. Kh. Ostromogil'skii

Moscow

Full text: PDF file (632 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:3, 274–281

Bibliographic databases:

UDC: 517.9:539.3
MSC: Primary 74G30; Secondary 74H25
Received: 12.05.1969
Revised: 23.09.1969

Citation: A. Kh. Ostromogil'skii, “The uniqueness of the solution of a certain inverse problem for the dynamical equations of elasticity theory”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970), 779–784; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 274–281

Citation in format AMSBIB
\Bibitem{Ost70}
\by A.~Kh.~Ostromogil'skii
\paper The uniqueness of the solution of a certain inverse problem for the dynamical equations of elasticity theory
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 3
\pages 779--784
\mathnet{http://mi.mathnet.ru/zvmmf6998}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0274978}
\zmath{https://zbmath.org/?q=an:0217.23601}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 3
\pages 274--281
\crossref{https://doi.org/10.1016/0041-5553(70)90134-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6998
  • http://mi.mathnet.ru/eng/zvmmf/v10/i3/p779

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:80
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020